MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.998
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that three weeks after the dental implant was placed in ada site 4 in the patient's mouth, the implant did not achieve osseointegration in type iii bone.The clinician reported the patient's swelling.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key8929960
Report Number1222315-2019-06635
Device Sequence Number1948322
Product Code DZE
UDI-Device Identifier07899878023371
UDI-Public7899878023371
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/26/2019
Report Date (Section F) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2022
Device Catalogue Number109.998
Device Lot Number800308040I
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/09/2019
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;